Previous
Krasnodar
VfL Wolfsburg
2
4
FT
Game Details
Standard Liege
Sevilla FC
0
0
FT
Game Details
Lille
Everton
0
0
FT
Game Details
PAOK Salonika
Fiorentina
0
1
FT
Game Details
Tottenham Hotspur
Asteras Tripoli
5
1
FT
Game Details
Internazionale
St Etienne
0
0
FT
Game Details
Villarreal
FC Zürich
4
1
FT
Game Details
Next

Bayern Munich move into top spot

Power Rankings about an hour ago
Read

50-50 Challenge: Real Madrid vs. Barcelona

El Clasico 24 minutes ago
Read

Cobos: Neymar stronger in 2014-15

Barcelona 3 hours ago
Read

Drogba 'not fully fit yet'

Chelsea 13 hours ago
Read

Valdes to rebuild fitness at United

Barclays Premier League 5 hours ago
Read
May 17, 2013

Ex-France doctor: No doping in 2006

Former France team doctor Jean-Pierre Paclet has told a French Senate enquiry that doping in football had "gone out of fashion" before the "squeaky clean" Les Bleus reached the 2006 World Cup final.

Paclet, doctor between 2004 and 2008, was called to appear before the enquiry, set up earlier this year to investigate doping in French sport. He told it Raymond Domenech's squad had reached the final with the help of only vitamin supplements - but suggested such an above-board approach had not always been the case.

"In 2006, everything was squeaky clean. Clearly, it [doping] had gone out of fashion," L'Equipe reported him as saying. "All the medical dossiers are at [the French national team training centre in] Clairefontaine, and I didn't have the slightest suspicion in analysing them."

Just as he had done in his book, L'Implosion, published in 2010, Paclet referred to abnormal levels of haematocrit in samples provided by France internationals playing in Italy around the time of the 1998 World Cup, which may have been produced by taking banned blood-boosting banned substance EPO.

"It's not a revelation. There was a trial in Turin where the figures were included in the evidence given," he said.

"It was those who played at Juve, Deschamps and Zidane, who had variations which were a little abnormal. An Italian specialist had even said that it could be due to having taken doses of EPO. But, when it came out in 2002, you couldn't touch icons."